Functorial duality for ortholattices and de Morgan lattices

Logica Universalis 1 (2):311-333 (2007)
  Copy   BIBTEX


.  Relational semantics for nonclassical logics lead straightforwardly to topological representation theorems of their algebras. Ortholattices and De Morgan lattices are reducts of the algebras of various nonclassical logics. We define three new classes of topological spaces so that the lattice categories and the corresponding categories of topological spaces turn out to be dually isomorphic. A key feature of all these topological spaces is that they are ordered relational or ordered product topologies.



    Upload a copy of this work     Papers currently archived: 77,737

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library


Added to PP

37 (#322,326)

6 months
1 (#482,368)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Katalin Bimbo
University of Alberta

Citations of this work

Stone duality for lattice expansions.Chrysafis Hartonas - 2018 - Logic Journal of the IGPL 26 (5):475-504.
Dual Gaggle Semantics for Entailment.Katalin Bimbó - 2009 - Notre Dame Journal of Formal Logic 50 (1):23-41.

Add more citations

References found in this work

Semantic analysis of orthologic.R. I. Goldblatt - 1974 - Journal of Philosophical Logic 3 (1/2):19 - 35.
Algebraic Methods in Philosophical Logic.J. Michael Dunn - 2001 - Oxford, England: Oxford University Press.
The theory of Representations for Boolean Algebras.M. H. Stone - 1936 - Journal of Symbolic Logic 1 (3):118-119.
The Algebra of Intensional Logics.Jon Michael Dunn - 1966 - Dissertation, University of Pittsburgh
Introduction to Lattices and Order.B. A. Davey & H. A. Priestly - 2002 - Cambridge University Press.

View all 6 references / Add more references